Alert archive / Wisconsin / Flash Flood Warnings in 2006

Flash Flood Warning 11, NWS Milwaukee, WI

July 27, 2006Dane County, Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 27, 2006, 2:56 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2006, 2:56 PM CDT (19:56 UTC)
Expired
Jul 27, 2006, 6:00 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:15 PM CDTFLASH FLOODWaukesha, WIPEWAUKEE RIVER FLOODED ONTO HIGHWAY 164 AND CAUSED IT TO CLOSE IN WAUKESHA.
Jul 27, 3:54 PM CDTFLASH FLOOD6 Sse Waukesha, WIWATER UP TO CAR AXLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1844 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 271957
FFWMKX
WIC025-055-133-272300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT THU JUL 27 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 600 PM CDT

* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A HIGH POTENTIAL FOR FLASH FLOODING FROM NUMEROUS THUNDERSTORMS    
  FROM WAUKESHA TO MADISON.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHOREWOOD
  HILLS...PEWAUKEE...MONONA...MADISON...LAKE MILLS...JOHNSON CREEK...
  HARTLAND...DELAFIELD...COTTAGE GROVE AND BROOKFIELD

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THESE THUNDERSTORMS WERE MOVING ACROSS THE SAME AREAS 
RESULTING IN VERY HEAVY RAINFALL TOTALS.

LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982

$$
COLLAR
4 follow-up statements
000 
WGUS73 KMKX 272133
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT THU JUL 27 2006

WIC025-055-133-272300-
WAUKESHA WI-JEFFERSON WI-DANE WI-
432 PM CDT THU JUL 27 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR 
DANE...JEFFERSON AND WAUKESHA COUNTIES...

AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...WAUKESHA...MADISON...JEFFERSON...AND FORT ATKINSON.

DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS 
DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. 
OTHER LOCATIONS IN THE WARNED AREA HAVE RECEVIED ONE HALF TO 2 
INCHES OF RAIN. THE REMAINING STORMS OVER SOUTHEAST WAUKESHA COUNTY 
COULD BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. OTHER STORMS 
COULD MOVE INTO THE WARNED AREA...AND PRODUCE SIMILAR RAINFALL RATES.

REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO 
HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN 
ADDITION...THE FOX RIVER GAGE IN WAUKESHA HAS RISEN OVER ITS FLOOD 
STAGE TO 6.35 FEET...WHICH WILL CAUSE FLOODING OF LOW LYING AREAS 
NEAR THE RIVER. 

MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN 
MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL 
FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS 
BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING 
IN RURAL ROADS AND DITCHES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND 
IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION.

LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982

$$

WOOD
000 
WGUS73 KMKX 272235
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
535 PM CDT THU JUL 27 2006

WIC025-055-133-272300-
WAUKESHA WI-JEFFERSON WI-DANE WI-
535 PM CDT THU JUL 27 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR 
DANE...JEFFERSON AND WAUKESHA COUNTIES...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE EXCESSIVE RAINFALL PRODUCING FLASH FLOODING OVER THE WARNED 
AREA.

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
TO...WAUKESHA...MADISON...JEFFERSON...AND FORT ATKINSON.

DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS 
DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. 
OTHER LOCATIONS IN THE WARNED AREA HAVE RECEVIED ONE HALF TO 2 
INCHES OF RAIN. OTHER STORMS COULD MOVE INTO THE WARNED AREA...AND 
MAY BRING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.

REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO 
HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN 
ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE 
OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED 
FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE 
FALLEN BELOW ITS FLOOD STAGE.

MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN 
MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL 
FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS 
BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING 
IN RURAL ROADS AND DITCHES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND 
IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION.

LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982

$$

WOOD
000 
WGUS73 KMKX 272306
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CDT THU JUL 27 2006

WIC025-055-133-272312-
WAUKESHA WI-JEFFERSON WI-DANE WI-
606 PM CDT THU JUL 27 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DANE...JEFFERSON AND 
WAUKESHA COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS THAT PRODUCED THE EXCESSIVE RAINFALL AND FLASH 
FLOODING OVER THE WARNED AREA HAVE DISSIPATED. THEREFORE...THE FLASH 
FLOOD WARNING FOR DANE...JEFFERSON...AND WAUKESHA COUNTIES.

DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS 
DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. 
OTHER LOCATIONS ACROSS DANE...JEFFERSON AND WAUKESHA COUNTIES HAVE 
RECEVIED ONE HALF TO 2 INCHES OF RAIN. 

OTHER STORMS COULD STILL MOVE INTO THIS AREA...AND MAY BRING 
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. HOWEVER...THE RISK FOR 
ADDITIONAL FLASH FLOODING IN THIS AREA HAS LOWERED.

REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO 
HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN 
ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE 
OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED 
FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE 
FALLEN BELOW ITS FLOOD STAGE.

MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN 
MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL 
FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS 
BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING 
IN RURAL ROADS AND DITCHES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND 
IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION.

LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982

$$

WOOD
000 
WGUS73 KMKX 272307 CCA
FFSMKX

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CDT THU JUL 27 2006

WIC025-055-133-272312-
WAUKESHA WI-JEFFERSON WI-DANE WI-
606 PM CDT THU JUL 27 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DANE...JEFFERSON AND 
WAUKESHA COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS THAT PRODUCED THE EXCESSIVE RAINFALL AND FLASH 
FLOODING OVER THE WARNED AREA HAVE DISSIPATED. THEREFORE...THE FLASH 
FLOOD WARNING FOR DANE...JEFFERSON...AND WAUKESHA COUNTIES HAS BEEN 
ALLOWED TO EXPIRE.

DOPPLER RADAR INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS 
DOWNTOWN MADISON AND WAUKESHA...AND BETWEEN BELLEVILLE AND OREGON. 
OTHER LOCATIONS ACROSS DANE...JEFFERSON AND WAUKESHA COUNTIES HAVE 
RECEVIED ONE HALF TO 2 INCHES OF RAIN. 

OTHER STORMS COULD STILL MOVE INTO THIS AREA...AND MAY BRING 
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. HOWEVER...THE RISK FOR 
ADDITIONAL FLASH FLOODING IN THIS AREA HAS LOWERED.

REPORTS HAVE BEEN RECEIVED OF THE PEWAUKEE RIVER FLOODING ONTO 
HIGHWAY 164...CAUSING HIGHWAY 164 TO CLOSE AT 315 PM. IN 
ADDITION...THE FOX RIVER GAGE IN WAUKESHA ROSE OVER ITS FLOOD STAGE 
OF 6 FEET...AND CRESTED AT 6.55 FEET AT 345 PM. THIS MAY HAVE CAUSED 
FLOODING OF LOW LYING AREAS NEAR THE RIVER. THE RIVER HAS SINCE 
FALLEN BELOW ITS FLOOD STAGE.

MANY OTHER REPORTS OF WATER COVERING CITY STREETS AND CURBS IN 
MADISON AND WAUKESHA HAVE BEEN RECEIVED...WITH THE WATER SEVERAL 
FEET DEEP IN SPOTS. IN ADDITION...REPORTS OF AGRICULTURAL FIELDS 
BEING WASHED OUT BY THE HEAVY RAINFALL WERE RECEIVED...WITH FLOODING 
IN RURAL ROADS AND DITCHES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DO NOT DROWN. MOVE TO HIGHER GROUND 
IMMEDIATELY IF RISING WATER IS OBSERVED AT YOUR LOCATION.

LAT...LON 4286 8983 4286 8808 4310 8808 4307 8982

$$

WOOD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 4:11 AM CDT, 10 hours 45 minutes earlier.

Area forecast discussion, Jul 27, 4:11 AM CDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT THU JUL 27 2006

.DISCUSSION...FORECAST FOCUS ON WARMING TEMPERATURES AND PCPN CHANCES.

WEAK SHORTWAVE OVER IA AIDING SHOWER DEVELOPMENT FROM
DANE/JEFFERSON COUNTIES WEST INTO NE IA. SHORTWAVE WILL BE SLOW TO
MOVE ACROSS THE AREA TODAY ALONG WITH ANOTHER SHORTWAVE OVER WRN
MN THAT WILL TRAVERSE ACROSS SRN WI TNT. STNRY FNT STILL LOCATED
OVER CNTRL WI WITH A WEAK WIND-SHIFT PRESENT. MODELS BARELY HANG
ONTO FRONT TODAY IN THE WIND FIELDS...BUT MAY STILL HELP TRIGGER
PCPN. THE STRONGER CONVERGENCE ALONG THE LAKE BREEZE WILL BE MORE
OF A FOCUS FOR DEVELOPMENT. MODIFIED FCST SOUNDINGS HAVE NO
CAPPING WITH MLCAPE AROUND 2000 J/KG SO INTRODUCED 20-30 POPS INTO
TNT.

A 25 KT LLJ AND ASSOCIATED WAA MAY TRIGGER AN AREA OF
SHOWERS/STORMS OVER SRN MN TNT AND THEN MOVE SLOWLY EAST OR SEWD
TOWARD WI OR IL. THE LLJ DOES DIMINISH BY MORNING AND BELIEVE
AREAS OF PCPN WILL DIMINISH BEFORE REACHING CWA. SWLY WINDS AND
WAA WILL BOOST TEMPS INTO THE LOWER 90S FOR FRI AS UPPER RIDGE
BUILDS INTO THE PLAINS AND FRONT BECOMES ESTABLISHED OVER NRN WI.
MCS DEVELOPMENT IS THEN EXPECTED FRI NT ALONG STNRY FNT OVER MN
AND NRN WI. MCS WILL RIDE THE RIDGE AND SLIDE SEWD INTO LOWER MI.
WILL HAVE TO WATCH FOR THE POTENTIAL FOR MCS TO AFFECT EAST
CENTRAL WI COUNTIES BUT WILL KEEP DRY FOR NOW. A REPEAT
PERFORMANCE IS THEN POSSIBLE SAT NT.

HEAT INDICES ARE FCST TO REACH 95 TO 105 FRI AND SAT WITH SAT
APPROACHING HEAT ADVISORY CRITERIA. IF BOUNDARY SLIDES INTO CNTRL
WI THEN POOLING OF MID 70 DEWPOINTS WILL BE POSSIBLE. IT USUALLY
REQUIRES MID 70 DEWPOINTS OR MORE FOR HEAT INDICES TO ATTAIN HIGH
ENOUGH VALUES FOR ADVISORY OR WARNING GIVEN TEMPS IN THE 90S.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/20
Hazardous weather outlook, Jul 27, 2:43 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT THU JUL 27 2006

WIZ046-047-051-052-056>060-062>072-281100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
243 PM CDT THU JUL 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG CAN BE EXPECTED LATE TONIGHT. SOME PATCHY DENSE FOG IS
POSSIBLE...WITH VISIBILITY REDUCED TO AROUND 1/4 OF A MILE.

THUNDERSTORMS LIKELY TODAY INTO THIS EVENING. SOME STORMS MAY BE
SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDICES ARE EXPECTED TO BE 95 TO 100 FRIDAY...CLIMBING TO
100 TO 105 SATURDAY THROUGH TUESDAY.  THIS PERIOD OF PROLONGED HEAT
CAN BE STRESSFUL ON THE VERY YOUNG AND SOME OF OUR OLDER SENIOR
CITIZENS...ESPECIALLY THOSE ON CERTAIN MEDICATIONS.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY.

LMZ643>646-665-281100-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
243 PM CDT THU JUL 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG CAN BE EXPECTED LATE TONIGHT. SOME PATCHY DENSE FOG IS
POSSIBLE LATE TONIGHT WITH VISIBILITY REDUCED TO AROUND 1/4 OF A
MILE.

THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY THROUGH
WEDNESDAY.

SPEICHER
CORRECTED FOR MARINE WORDING

In the hours before

Local storm report, Jul 27, 2:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLOOD            MIDDLETON               43.10N 89.51W
07/27/2006                   DANE               WI   AMATEUR RADIO

            FROM MADISON TO MIDDLETON...WIDESPREAD FLOODING IN
            AGRICULTURAL FIELDS. SEVERAL AGRICULTURAL AND RURAL ROAD
            DITCHES FLOODED.

&&

GD
Local storm report, Jul 27, 2:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     WAUKESHA                43.01N 88.24W
07/27/2006  E50 MPH          WAUKESHA           WI   TRAINED SPOTTER

            SPOTTER REPORT AT MERRILL HILL RD AND HIGHWAY
            18...ESTIMATED WIND GUST TO 50 MPH.

&&

GD
Local storm report, Jul 27, 2:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
231 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     MADISON                 43.08N 89.39W
07/27/2006                   DANE               WI   TRAINED SPOTTER

            POWERLINES DOWN NEAR THE BELT LINE.

&&

GD
Local storm report, Jul 27, 2:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             7 W FORT ATKINSON       42.93N 88.98W
07/27/2006  E0.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

            REPORTED NEAR HWY 106.

&&

DRH
Local storm report, Jul 27, 2:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             WAUKESHA                43.01N 88.24W
07/27/2006  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

DRH
Local storm report, Jul 27, 2:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     PEWAUKEE                43.09N 88.25W
07/27/2006                   WAUKESHA           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN THE CITY.

0218 PM     TSTM WND DMG     EAGLE                   42.88N 88.47W
07/27/2006                   WAUKESHA           WI   LAW ENFORCEMENT

            LARGE TREE DOWN ON COUNTY ROAD ZZ.

0245 PM     HAIL             WAUKESHA                43.01N 88.24W
07/27/2006  E0.25 INCH       WAUKESHA           WI   LAW ENFORCEMENT

            HAIL REPORTED AT THE SHERIFFS DEPARTMENT ON WOODBURN
            ROAD.

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:45 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson45 min
Jul 27, 2:52 PM CDTTornado WarningMKXWaukesha23 min
Jul 27, 3:17 PM CDTSevere Thunderstorm WarningMKXWaukesha28 min
Jul 27, 3:52 PM CDTSpecial Marine WarningMKX75 min
Jul 27, 3:55 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine65 min
Jul 27, 4:37 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan, Washington25 min

Nearby

Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.